Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Status Update
Nov 13, 2007

I just wanted to give you guys a status update, so the rest of your readers also hear success stories!

I was diagnosed with HIV just under a year ago (Dec 2006).

My viral load jumped up through three orders of magnitude to just over 1 million by April of 2007. My CD4% was down to 15%.

My Dr and I decided to move forward with a clinical trial that was testing the new Issentress (MK0518) vs Sustiva, along with Truvada.

In eight weeks my VL went from over 1 million to undetectable! But what surprised me even more is that I've had no physical side-effects from the treatment!

All the little health issues I was having (swollen lyph nodes, sore throat, rashes, etc.), have also all cleared up.

My latest results at week 24, showed my CD4% at 31 (the lowest end of normal!), and all my hemo and chem assays all come back with all numbers in the green!

I've been on a very aggressive low saturated fat diet, and have lowered my LDL to 93, raised my HDL to 33, and lowered my trigs from over 300 down to 153.

Things are really looking up for me.

I really appreciate everyone at The Body for their help, advice, and patience.

THANKS!!!

Response from Dr. Young

Thanks for your post and follow up.

It's great to hear about your results-- sounds like you're doing great. It's all the more impressive that you've done this and dramatically reduced your lipd values.

Stay in touch, BY



Previous
Isentress?
Next
hgh and oxandrolone

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement